# SDR UHLA2012083100323

- Difficulty date: August 31, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000140
- Aircraft time: 16,155 hours, 9,713 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - WHILE PERFORMING HFEC FOUND CRACK LIKE INDICATION IN LEFT WING SPAR II RIB 10 A1 HOLE. REAMED A1 HOLE ON LEFT WING TO .361" IAW SRM 51-40-02.  PERFORMED NDT, NO CRACKS NOTED IAW SB 170-57-0053 STEP 4D REVISION 1.
